# SDR GTIA2021090635973

- Difficulty date: September 4, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 53,010 hours, 24,396 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, FA B/C REPORTED DIRTY SOCK SMELL, SUSPECTING PACK 2 WE COMPLETED THE SUPP. PROCEDURE FOR FUMES/ ODORS. ONCE PACK 2 WAS OFF, FA'S REPLIED FUMES/ ODORS DISSIPATED. ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-PREFORMED CLEANING OF PACK 2 IAW AMM 21-00-00. NO ODOR PRESENT. THIS CLEARS DMI 2850972-01. PLACARDS REMOVED. DMI LOG UPDATED. MOC NOTIFIED.
